Title: More on a class of extremal solutions of a moment problem for rational matrix-valued functions in the nondegenerate case
Authors: Lasarow, Andreas # ×
Issue Date: Jun-2011
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:163 issue:7 pages:864-887
Abstract: The main subject of the paper is an in-depth analysis of Weyl matrix balls which are associated with a finite moment problem for rational matrix functions in the nondegenerate case. Thereby, the investigations tie in with preceding studies on a class of extremal solutions of the moment problem in question. We will point out that each member of this class is also extremal concerning the parameters of Weyl matrix balls. The considerations lead to characterizations of these particular solutions within the whole solution set of the problem. In doing so, an application of the theory of orthogonal rational matrix functions with respect to a nonnegative Hermitian matrix Borel measure on the unit circle is used to get that insight.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
YJATH4544.pdf Published 531KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science